# SDR SWIA201743176

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 35,165 hours, 31,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON CLIMB OUT. NLG DIDN'T RETRACT. (FLT 2914).  REMOVED AND REPLACED BRACKET FOR NLG CENTER PROX SENSOR IAW AMM. OPS CHECK GOOD.
